SKN Organics
Paracetamol (650mg) + Pseudoephedrine (60mg) + Chlorpheniramine Maleate (2mg)
Sreyas Tablet is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Tablet
Sreyas Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause few common side effects such as nausea, allergic reaction, sleepiness, dizziness, restlessness, and nervousness. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Sreyas Tablet may be taken with or without food, but it is better to take it at a fixed time.
Sreyas Tablet is a combination of three medicines:
Sreyas Tablet helps relieve symptoms of cold and flu such as headache Sreyas Tablet may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Yes, Sreyas Tablet may make you feel drowsy or may cause you to fall asleep during your daily activities. Avoid driving a car, operating machinery, working at heights or participating in potentially dangerous activities until you know how the medicine affects you. Inform your doctor if you experience such episodes while taking this medicine.
Serious side effects with Sreyas Tablet are uncommon and rare. Tell your doctor as soon as possible if you notice allergic reactions, skin rash or peeling, mouth ulcers, breathing problems, unexplained bleeding, recurrent fevers or infections, vision disturbances, fast or irregular heartbeat. These side effects are uncommon but may be serious and need urgent medical attention.
No, taking a higher than the recommended dose may not be more effective, rather it may increase the chances of having side effects. If you experience increased severity of your symptoms that is not relieved by the recommended doses, please consult your doctor for re-evaluation.
No, it is not advisable to breastfeed while using Sreyas Tablet. This medicine contains chlorpheniramine, an antihistamine, which can pass into the breast milk and may harm the baby. Inform your doctor that you are breastfeeding if you are advised to take this medicine.
Sreyas Tablet contains Paracetamol. This medicine is known to cause harm to the liver especially in doses above the recommended level. Avoid drinking alcohol while taking this medicine, as it may further increase your risk of liver damage. Use of this medicine should preferably be avoided in patients with underlying liver disease. Contact your doctor immediately if you notice any early signs and symptoms of liver damage. These symptoms may include fever, rash, loss of appetite, nausea, vomiting, fatigue, stomach pain, dark urine, yellow skin or eyes and abnormal liver enzymes.
Sreyas Tablet should not be used if you have high blood pressure (hypertension), any underlying serious heart condition or cardiovascular disorder, any history of stomach ulcers, overactive thyroid (hyperthyroidism). However, it can be taken if advised by the doctor. This medicine should not be used during pregnancy. The use of Sreyas Tablet should also be avoided if you are taking antidepressant drugs. These drugs, called monoamine oxidase inhibitors (MAOIs), may include phenelzine and isocarboxazid or tricyclic antidepressants like imipramine and amitriptyline.
Keep this medicine in the packet or the container it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.